Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Rykhlov V. S. On Properties of the Eigenfunctions of a Quadratic Pencil of the Second Order Differential Operators. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 1, pp. 31-44. DOI: 10.18500/1816-9791-2009-9-1-31-44

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.03.2009
Full text:
(downloads: 154)
Language: 
Russian
Heading: 
UDC: 
517.927.25

On Properties of the Eigenfunctions of a Quadratic Pencil of the Second Order Differential Operators

Autors: 
Rykhlov Victor Sergeyevich, Saratov State University
Abstract: 

The degenerated second order ordinary differential quadratic pencil with constant coefficients is considered. The case is studied, when the roots of characteristic equation lie on a straight line coming through the origin and on the both side of the origin. Properties of the system of its eigenfunctions in the spaces L2[0,σ], σ > 0 is investigated. Criteria of one-fold completeness and minimality of this systemareprovedandsufficientconditionsofone-foldcompleteness and minimality are found.

References: 
  1. Наймарк М.А. Линейные дифференциальные операторы. М.: Наука, 1969.
  2. Шкаликов А.А. Краевые задачи для обыкновенных дифференциальных уравнений с параметром в граничных условиях // Тр. семинара им. И.Г. Петровского. М.: Изд-во Моск. ун-та. 1983. № 9. С. 190–229.
  3. Рыхлов В.С. О полноте собственных функций квадратичных пучков обыкновенных дифференциальных операторов // Изв. вузов. Математика. 1992. Т. 36, № 3. C. 35–44.
  4. Рыхлов В.С. О свойствах собственных функций обыкновенного дифференциального квадратичного пучка второго порядка // Интегральные преобразования и специальные функции: Информационный бюллетень. 2001. Т. 2, № 1. С. 85–103.
  5. Рыхлов В.С. О полноте собственных функций пучков обыкновенных дифференциальных операторов // Spectral and Evolution Problems: Proceedings of the Eleventh Crimean Autumn Mathematical SchoolSymposium. V. 11. Simferopol, 2001. P. 86–93.
  6. Рыхлов В.С. О двукратной полноте собственных функций одного квадратичного пучка дифференциальных операторов // Збiрник праць Iн-ту математики НАН Укра¨ıни. 2009. Т.6. № 1. С. 237–249.
  7. Рыхлов В.С. О полноте собственных функций дифференциального пучка второго порядка, корни характеристического уравнения которого лежат на одной прямой // Математика. Механика: Сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2007. Вып. 9. С. 88–91.
  8. Rykhlov V.S. On completeness of eigenfunctions for pencils of differential operators // Spectral and Evolutionary Problems: Proceedings of the Seventh Crimean Autumn Mathematical School-Symposium. V. 7. Simferopol, 1997. P. 70–73.
Received: 
25.01.2009
Accepted: 
25.01.2009
Published: 
25.02.2009